# SDR CA111222009

- Difficulty date: December 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 29,112 hours
- Engine: Ge CF343B1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 601R100111314
- Condition: Cracked
- Location: Fuel Tank
- Part time: 29,015 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A DETAILED INSPECTION OF THE LT SIDE AND RT SIDE CENTER FUEL TANK FOR TASKS RJ2-57-510-502 AND RJ2-57-610-502, RESPECTIVELY, THE AME NOTED CRACKS EMINATING FROM EACH OF THE 2 RELIEF CUTOUTS FOR THE STRINGERS IN THE WEB OF THE SUPPORT ANGLE, PN: 601R10011-13 AND ANGLE, PN:601R10011-14.  THE ACFT IS CURRENTLY DOWN FOR A SCHEDULED C-CHECK.  REPAIR PARTS MADE AND HEAT TREATED IAW SRM 51-10-06, SECT 3D.  ALUMINUM ALLOY FASTENERS INSTALLED IAW SRM 51-42-21 AND REPROTECTED IAW SRM 51-25-00 AND 51-25-16.
